# SDR 20000817SH013

- Difficulty date: July 31, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Make and model: Cessna 310
- Propeller: Mcauly D2AF34C*
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C3E112
- Condition: Cracked
- Location: Threads
- Component: Propeller, Mcauly
- Component part number: C81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER IN FOR OVERHAUL.  DISASSEMBLED, FOUND BOTH RETENTION NUTS CRACKED.  (X)
